# SDR SWAA2022111061873

- Difficulty date: October 19, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE LOC ON BS947.4 BTW STR27R TO STR27L 2022-562109 / [01] REPLACED SHEAR TIE LOC ON BS947.4 BTW STR27R TO STR27L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM-51-40-02 AND DWG 147A0040 REV. -; DWG 147A0040 REV. A. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1 REPLACED SHEAR TIE LOC ON BS947.4 BTW STR27R TO STR27L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM-51-40-02 AND DWG 147A0040 REV. -; DWG 147A0040 REV. A. SHEAR TIE FABRICATED WHIT MATERIAL ALUMINUM SQUARE BAR P/N: 7075-T73511 PO: 2022-157961 SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED SHEAR TIE LOC ON BS947.4 BTW STR27R TO STR27L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM-51-40-02 AND DWG 147A0040 REV. -; DWG 147A0040 REV. A. SHEAR TIE FABRICATED WHIT MATERIAL ALUMINUM SQUARE BAR P/N: 7075-T73511 PO: 2022-157961  SEE INDIVIDUAL SIGN-OFF BELOW.. RII ITEM
